# SDR REXA2016050600904

- Difficulty date: May 6, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AFT OF AFT PRESS BULKHEAD, AT FS 621, STRINGER 15L.  R & R AFT CARGO UNSERVICEABLE INTERCOSTAL WITH A SERVICEABLE INTERCOSTAL IAW SRM 51-42-06, 51-42-21 & 51-24-21.
